You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Existence of Competitive Equilibria in Markets with a Continuum of Traders
Robert J. Aumann
Vol. 34, No. 1 (Jan., 1966), pp. 1-17
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1909854
Page Count: 17
You can always find the topics here!Topics: Commodities, Convexity, Mathematical theorems, Mathematical integrals, Econometrics, Coordinate systems, Price vector, Desire, Mathematical functions, Market economics
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
An appropriate model for a market with many individually insignificant traders is one with a continuum of traders. Here it is proved that competitive equilibria exist in such markets, even though individual preferences may not be convex. Such a result is not true for markets with finitely many traders.
Econometrica © 1966 The Econometric Society